# SDR ENHA LP229029

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N9651M
- Make and model: Cessna 207A
- Aircraft serial: 20700715
- System (JASC): 2312 · VHF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Audio Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS AUDIO CIRCUIT BREAKER POPPED, SMOKE.  MAINTENANCE INSPECTED AUDIO PANEL ELECTRICAL SYSTEM. NO DEFECTS NOTED, REPLACED AUDIO PANEL, OPS CHECK GOOD.
